# SDR SWAA2012072306044

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 25,357 hours, 11,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LOOSE.  SECURED SLIDE IAW AMM.
